MathSciNet Relay Station
MathSciNet bibliographic data
MR1341085 (96g:57016) 57M40 (68Q40)
Matveev, S. V. Algorithms for the recognition of the three-dimensional sphere (after A. Thompson). (Russian) Mat. Sb. 186 (1995), no. 5, 69--84; translation in Sb. Math. 186 (1995), no. 5, 695–710
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement